Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1991, Volume 3, Issue 4, Pages 113–120 (Mi aa268)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

Geometric realization of the homology of classical Lie groups, and complexes that are $S$-dual to flag manifolds

V. A. Vassiliev

Scientific Research Institute for System Studies, USSR Academy of Sciences

Full text: PDF file (508 kB)

English version:
St. Petersburg Mathematical Journal, 1992, 3:4, 809–815

Bibliographic databases:

Received: 25.06.1990

Citation: V. A. Vassiliev, “Geometric realization of the homology of classical Lie groups, and complexes that are $S$-dual to flag manifolds”, Algebra i Analiz, 3:4 (1991), 113–120; St. Petersburg Math. J., 3:4 (1992), 809–815

Citation in format AMSBIB
\Bibitem{Vas91}
\by V.~A.~Vassiliev
\paper Geometric realization of the homology of classical Lie groups, and complexes that are $S$-dual to flag manifolds
\jour Algebra i Analiz
\yr 1991
\vol 3
\issue 4
\pages 113--120
\mathnet{http://mi.mathnet.ru/aa268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1152604}
\zmath{https://zbmath.org/?q=an:0791.57024|0746.57019}
\transl
\jour St. Petersburg Math. J.
\yr 1992
\vol 3
\issue 4
\pages 809--815


Linking options:
  • http://mi.mathnet.ru/eng/aa268
  • http://mi.mathnet.ru/eng/aa/v3/i4/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Z. Shapiro, “A Generalization of the Kuiper–Massey Theorem”, Funct. Anal. Appl., 28:2 (1994), 146–147  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Vassiliev, “On spaces of polynomial knots”, Sb. Math., 187:2 (1996), 193–213  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Živaljević R.T., “Combinatorics of topological posets: Homotopy complementation formulas”, Adv. in Appl. Math., 21:4 (1998), 547–574  crossref  mathscinet  zmath  isi
    4. V. A. Vassiliev, “How to Calculate Homology Groups of Spaces of Nonsingular Algebraic Projective Hypersurfaces”, Proc. Steklov Inst. Math., 225 (1999), 121–140  mathnet  mathscinet  zmath
    5. V. A. Vassiliev, “Topology of plane arrangements and their complements”, Russian Math. Surveys, 56:2 (2001), 365–401  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Vassiliev V.A., “Homology of spaces of knots in any dimensions”, R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci., 359:1784 (2001), 1343–1364  crossref  mathscinet  zmath  adsnasa  isi
    7. Vassiliev V., “Resolutions of discriminants and topology of their complements”, New Developments in Singularity Theory, NATO Science Series, Series II: Mathematics, Physics and Chemistry, 21, 2001, 87–115  isi
    8. V. A. Vassiliev, “Spaces of Hermitian operators with simple spectra and their finite-order cohomology”, Mosc. Math. J., 3:3 (2003), 1145–1165  mathnet  crossref  mathscinet  zmath
    9. Nicolaescu L.I., “Schubert calculus on the Grassmannian of Hermitian Lagrangian spaces”, Advances in Mathematics, 224:6 (2010), 2361–2434  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:383
    Full text:155
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021